# SDR CA010212034

- Difficulty date: January 23, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 3,796 hours
- Engine: Pwa JT15D4
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: 124K0016CL0150
- Condition: Leaking
- Location: Brake Assy
- Part time: 3,104 hours, 3,621 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN HYDRAULIC BRAKE HOSE ASSEMBLY LEAKING EXCESSIVELY WHENEVER GEAR IS RETRACTED OR EXTENDED. AIRCRAFT HAD NO BRAKE PRESSURE AND HAD TO RETURN TO BASE, AND DECLARED EMERGENCY. THIS IS THE SECOND INCIDENT IN TWO DAYS INVOLVING THE SAME HOSE ASSEMBLY (DIFFERENT AIRCRAFT). HOSE RELACED, GEAR SWINGS CARRIED OUT AND SYSTEM CHECKED SERVICEABLE.
